Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 234, NWS Bismarck, ND

August 10, 20164 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 10, 2016, 5:45 PM MDT for 4 counties in North Dakota. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2016, 5:45 PM MDT (23:45 UTC)
Expired
Aug 10, 2016, 6:45 PM MDT
In force
60 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Dunn County, ND, McKenzie County, ND, McLean County, ND, Mountrail County, ND

The radar

The Minot AFB radar (KMBX), 144 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 6:35 PM MDTTSTM WND GST 671 Nne Halliday, NDMEASURED THUNDERSTORM WIND GUST. REPORT FROM WEDNESDAY EVENING.
Aug 10, 6:35 PM MDTTSTM WND GST 672 N Halliday, NDMEASURED THUNDERSTORM WIND GUST. REPORT FROM WEDNESDAY EVENING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 4:59 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1481 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-183 m²/s²
0-3 km storm-relative helicity
-86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

158 
WUUS53 KBIS 102345
SVRBIS
NDC025-053-055-061-110045-
/O.NEW.KBIS.SV.W.0234.160810T2345Z-160811T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
645 PM CDT WED AUG 10 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN MOUNTRAIL COUNTY IN NORTHWESTERN NORTH DAKOTA...
  CENTRAL DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  EAST CENTRAL MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...

* UNTIL 745 PM CDT/645 PM MDT/

* AT 644 PM CDT/544 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  LITTLE MISSOURI STATE PARK...OR 8 MILES NORTH OF KILLDEER...MOVING
  EAST AT 25 MPH. ANOTHER SEVERE STORM WAS NORTHEAST OF
  MANDAREE...ALSO MOVING EAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KILLDEER...HALLIDAY...DUNN CENTER...LITTLE MISSOURI STATE PARK...
  INDIAN HILLS RECREATION AREA...MANDAREE...
  MCKENZIE BAY RECREATION AREA...RAUB...
  SKUNK CREEK BAY RECREATION AREA...TWIN BUTTES...OAKDALE...
  DEEP WATER CREEK RECREATION AREA AND POUCH POINT RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE SAKAKAWEA...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW!  DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4788 10280 4791 10194 4757 10209 4757 10220
      4733 10221 4732 10303
TIME...MOT...LOC 2344Z 268DEG 23KT 4749 10271 

HAIL...1.75IN
WIND...60MPH
 
$$

VINING
2 follow-up statements
542 
WWUS53 KBIS 110007
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
707 PM CDT WED AUG 10 2016

NDC025-053-055-061-110045-
/O.CON.KBIS.SV.W.0234.000000T0000Z-160811T0045Z/
MCLEAN ND-MOUNTRAIL ND-DUNN ND-MCKENZIE ND-
707 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
CDT/645 PM MDT/ FOR NORTHWESTERN MCLEAN...SOUTHEASTERN MOUNTRAIL...
NORTHEASTERN DUNN AND EAST CENTRAL MCKENZIE COUNTIES...

AT 706 PM CDT/606 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
SOUTHWEST OF MCKENZIE BAY RECREATION AREA...OR 15 MILES NORTHEAST OF
KILLDEER...MOVING EAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KILLDEER...HALLIDAY...DUNN CENTER...MANDAREE...LITTLE MISSOURI STATE
PARK...MCKENZIE BAY RECREATION AREA...INDIAN HILLS RECREATION AREA...
RAUB...DEEP WATER CREEK RECREATION AREA...SKUNK CREEK BAY RECREATION
AREA...POUCH POINT RECREATION AREA AND TWIN BUTTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE SAKAKAWEA...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW!  DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4788 10268 4791 10194 4757 10209 4757 10220
      4733 10221 4732 10287
TIME...MOT...LOC 0006Z 260DEG 22KT 4753 10251 

HAIL...1.75IN
WIND...60MPH
 
$$

VINING
671 
WWUS53 KBIS 110022
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
722 PM CDT WED AUG 10 2016

NDC053-110032-
/O.CAN.KBIS.SV.W.0234.000000T0000Z-160811T0045Z/
MCKENZIE ND-
722 PM CDT WED AUG 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MCKENZIE COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM
CDT/MIDNIGHT MDT/ FOR SOUTH CENTRAL...NORTHWESTERN AND SOUTHWESTERN
NORTH DAKOTA.

LAT...LON 4788 10252 4791 10194 4757 10209 4757 10220
      4733 10221 4733 10265 4757 10271
TIME...MOT...LOC 0022Z 260DEG 27KT 4767 10231 4740 10241 

$$

NDC025-055-061-110045-
/O.CON.KBIS.SV.W.0234.000000T0000Z-160811T0045Z/
MCLEAN ND-MOUNTRAIL ND-DUNN ND-
722 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
CDT/645 PM MDT/ FOR NORTHWESTERN MCLEAN...SOUTHEASTERN MOUNTRAIL AND
NORTHEASTERN DUNN COUNTIES...

AT 722 PM CDT/622 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF MCKENZIE BAY RECREATION AREA
TO 4 MILES NORTHWEST OF HALLIDAY...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HALLIDAY...DUNN CENTER...MCKENZIE BAY RECREATION AREA...
INDIAN HILLS RECREATION AREA...RAUB...
DEEP WATER CREEK RECREATION AREA...SKUNK CREEK BAY RECREATION AREA...
POUCH POINT RECREATION AREA AND TWIN BUTTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4788 10252 4791 10194 4757 10209 4757 10220
      4733 10221 4733 10265 4757 10271
TIME...MOT...LOC 0022Z 260DEG 27KT 4767 10231 4740 10241 

HAIL...1.25IN
WIND...60MPH
 
$$

AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 1:59 PM MDT, 3 hours 46 minutes earlier.

Area forecast discussion, Aug 10, 1:59 PM MDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
259 PM CDT WED AUG 10 2016

.SHORT TERM...(This evening through Thursday)
Issued at 258 PM CDT Wed Aug 10 2016

Convection rapidly developed late morning over our southeast
counties resulting in severe thunderstorm warnings and a flash
flood warning. Per coordination with SPC included Dickey county in
a severe thunderstorm watch, although activity has tapered off the
past hour. Storms have been elevated, north of the warm front and
supported by low level jet. Surface low is currently located over
western South Dakota, helping advect low level moisture over our
region. Current dewpoints range from low 60s northwest to
mid/upper 60s southeast. Main concerns for the forecast are
convective trends, both across the southeast, but also in
northwest and central, where high res models are developing
convection today and this evening. Latest HRRR brings storms into
the northwest by 22z. The SREF calibrated severe thunderstorm
probability output shows an enhanced probability of severe over
this area at 00z, while also showing a higher probability of severe
over south central ND this evening. These solutions, especially
over the northwest, seem reasonable with water vapor imagery
showing closed upper low over north central Montana with a short
wave rotating around the base toward eastern Montana.

Otherwise, should see a gradual decrease in activity overnight as
surface low reaches the eastern Dakotas by 12Z Thu, with some
lingering showers and thunderstorms possible east in the morning.

.LONG TERM...(Thursday night through Wednesday)
Issued at 258 PM CDT Wed Aug 10 2016

Overall, a drier pattern expected through the extended. Temps will
initially be cooler as the system currently affecting the area
passes to our east. Upper level ridge builds across the western
CONUS by the weekend, with the Northern Plains in northwest flow.
Highs will warm back to the 80s by Sunday, approaching 90 by
Monday across the west and south.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday)
Issued at 258 PM CDT Wed Aug 10 2016

VFR conditions expected through the day, but IFR/MVFR is possible
at locations overnight as low pressure system crosses to our
south.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...JNS
LONG TERM...JNS
AVIATION...JNS
Hazardous weather outlook, Aug 10, 2:11 PM MDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
311 PM CDT WED AUG 10 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-112015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
311 PM CDT WED AUG 10 2016 /211 PM MDT WED AUG 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME OF
THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Aug 10, 2:17 PM MDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
317 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             5 N NORTH LEMMON        46.02N 102.16W
08/09/2016  E1.75 INCH       ADAMS              ND   PUBLIC

            ARB OBSERVER

&&

CORRECTED EVENT TIME

ZH
Local storm report, Aug 10, 2:26 PM MDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
326 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND GST     6 NNE ASHLEY            46.11N 99.33W
08/10/2016  E60 MPH          MCINTOSH           ND   TRAINED SPOTTER

            SOME TREE DAMAGE... 3-5 INCH DIAMETER
            BRANCHES DOWN.

&&

ZH
Special weather statement, Aug 10, 3:11 PM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
411 PM CDT WED AUG 10 2016

NDZ037-102145-
STUTSMAN ND-
411 PM CDT WED AUG 10 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL STUTSMAN COUNTY
UNTIL 445 PM CDT...

AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JAMESTOWN...MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...SPIRITWOOD LAKE...BUCHANAN...SPIRITWOOD...COURTENAY AND
ELDRIDGE.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4684 9892 4699 9901 4727 9847 4698 9847
      4698 9844 4686 9844
TIME...MOT...LOC 2111Z 239DEG 34KT 4697 9876

HARGROVE
Special weather statement, Aug 10, 3:25 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
425 PM CDT WED AUG 10 2016

NDZ017-031-032-102200-
MCKENZIE ND-BILLINGS ND-GOLDEN VALLEY ND-
425 PM CDT WED AUG 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GOLDEN VALLEY...
NORTHWESTERN BILLINGS AND SOUTH CENTRAL MCKENZIE COUNTIES UNTIL 500
PM CDT/400 PM MDT/...

AT 425 PM CDT/325 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 15 MILES WEST OF GRASSY BUTTE...OR 32 MILES SOUTHWEST OF
WATFORD CITY...MOVING NORTHEAST AT 25 MPH.

PENNY SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GRASSY BUTTE.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4775 10345 4745 10310 4733 10310 4717 10367
      4731 10384
TIME...MOT...LOC 2125Z 236DEG 20KT 4738 10358

HARGROVE
Local storm report, Aug 10, 4:32 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
532 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     FLASH FLOOD      10 S GRASSY BUTTE       47.25N 103.25W
08/10/2016                   BILLINGS           ND   OTHER FEDERAL

            WATER COVERING HIGHWAY 85 SOUTH OF THE NORTH UNIT OF
            TRNP. ALSO DIME TO PENNY SIZED HAIL ALL OVER HIGHWAY 85.
            FROM RANGER AT NORTH UNIT OF TRNP

0528 PM     HAIL             10 S GRASSY BUTTE       47.25N 103.25W
08/10/2016  E0.75 INCH       BILLINGS           ND   OTHER FEDERAL

            WATER COVERING HIGHWAY 85 SOUTH OF THE NORTH UNIT OF
            TRNP. ALSO DIME TO PENNY SIZED HAIL ALL OVER HIGHWAY 85.
            FROM RANGER AT NORTH UNIT OF TRNP

&&

JVINING
Local storm report, Aug 10, 5:30 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
630 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             SOUTH FAIRFIELD         47.13N 103.20W
08/10/2016  E1.50 INCH       BILLINGS           ND   TRAINED SPOTTER

            TIME ESTIMATED FROM RADAR.

&&

ZH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 6:16 PM MDTSpecial Weather StatementBISBowman, Slope44 min
Aug 9, 6:36 PM MDTSevere Thunderstorm WarningBISBowman, Slope54 min
Aug 9, 7:46 PM MDTSevere Thunderstorm WarningBISAdams, Bowman59 min
Aug 9, 8:18 PM MDTSpecial Weather StatementBISEmmons27 min
Aug 9, 8:39 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux66 min
Aug 9, 9:02 PM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan58 min
Aug 9, 9:40 PM MDTSevere Thunderstorm WarningBISGrant, Sioux49 min
Aug 9, 9:40 PM MDTSevere Thunderstorm WarningBISKidder, Stutsman35 min
Aug 9, 10:43 PM MDTSevere Thunderstorm WarningBISEmmons, McIntosh62 min
Aug 9, 10:43 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Kidder, Logan, Morton and 1 more62 min
Aug 9, 11:42 PM MDTSevere Thunderstorm WarningBISDickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more63 min
Aug 10, 12:37 AM MDTSevere Thunderstorm WarningBISDickey53 min
Aug 10, 1:15 AM MDTAreal Flood AdvisoryBISDickey, Emmons, McIntosh6 hr
Aug 10, 3:13 AM MDTSevere Thunderstorm WarningBISBillings, Golden Valley62 min
Aug 10, 9:44 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure, McIntosh46 min
Aug 10, 10:30 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure60 min
Aug 10, 10:40 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure65 min
Aug 10, 10:53 AM MDTFlash Flood WarningBISDickey, McIntosh6 hr
Aug 10, 11:30 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure60 min
Aug 10, 12:37 PM MDTSpecial Weather StatementBISDickey23 min
Aug 10, 3:11 PM MDTSpecial Weather StatementBISStutsman34 min
Aug 10, 3:14 PM MDTFlash Flood WarningBISDickey8 hr
Aug 10, 3:25 PM MDTSpecial Weather StatementBISMcKenzie35 min
Aug 10, 3:38 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie67 min
Aug 10, 4:26 PM MDTFlash Flood WarningBISMcKenzie6 hr
Aug 10, 4:43 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie62 min
Aug 10, 4:45 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie60 min
Aug 10, 5:42 PM MDTSevere Thunderstorm WarningBISDunn, Stark63 min
Aug 10, 5:52 PM MDTTornado WarningBISDunn, Stark23 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.